Last update: Wed May 9 02:04:59 MDT 2018
@Article{Anonymous:1964:Le,
author = "Anonymous",
title = "Letters",
journal = j-SCI-AMER,
volume = "210",
number = "5",
pages = "10--12",
month = may,
year = "1964",
CODEN = "SCAMAC",
DOI = "https://doi.org/10.1038/scientificamerican0564-10",
ISSN = "0036-8733 (print), 1946-7087 (electronic)",
ISSN-L = "0036-8733",
bibdate = "Sat May 18 15:57:30 MDT 2013",
bibsource = "http://www.math.utah.edu/pub/tex/bib/sciam1960.bib",
URL = "http://www.nature.com/scientificamerican/journal/v210/n5/pdf/scientificamerican0564-10.pdf",
acknowledgement = ack-nhfb,
fjournal = "Scientific American",
journal-URL = "http://www.nature.com/scientificamerican",
}